# SDR 07FDEA05058

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 20,850 hours, 10,779 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: C6646120
- Condition: Sheared
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOLT/PIN BROKEN ON RT MLG AT DRAG LINK/MAIN STRUT ASSY, ATTACH'S SUPPORT ASSY FOR DOWN LOCK SENSORS.  REMAINDER OF SHEARED OFF PIN EXTRACTED FROM GEAR ASSY BY LAX MACHINE SHOP EMP'S NR 213560/519905.  REPLACED BOLT FOR RT MAIN GEAR TORQUE LINK DOWN LOCK SENSOR SUPPORT BRACKET, REF MM32-11-27-4.  PER ENGINEERING REMOVED TORQUE LINK ASSEMBLY AT CENTER SCISSORS ATTACHMENT POINT, FOUND NO BINDING.  LUBED ALL FITTINGS ON TORQUE LINK ASSEMBLY.  REINSTALLED BOLT, COMPLETED INSTALLATION OF TORQUE LINKS WITH AOG LOCKING WASHER AND TORQUED TO SPECS AS PER M/M 32-11-27-4.  NOTE, THIS A/C DIVERTED TO LAX BECAUSE OF MULTIPLE SYSTEMS FAILURE.
